# SDR MW22004F00001

- Difficulty date: June 16, 2004
- Submitted: August 16, 2004
- Operation: Air carrier
- Aircraft: N4818T
- Make and model: Piper PA-34-200
- Aircraft serial: 347250152
- Engine: Lyc IO360C1E6
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Stud
- Condition: Failed
- Location: Nr 3 Cylinder
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 3 CLYINDER DECK STUDS FAILED AND CYLINDER LT ENGINE.  CONNECTING ROD AND PISTON ALSO NOT FOUND.
